# SDR IPXA2013510110540

- Difficulty date: October 2, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 22,007 hours, 13,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N5005
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-8, MAIN CABIN UNDER FLOOR SUPPORT STRUCTURE AT BS 1055, LBL 55 CORRODED.  R & R FLOOR SUPPORT.
